MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SM.UNIV.CEMENT RESTRICTOR W/DI; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SM.UNIV.CEMENT RESTRICTOR W/DI; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number B000-1185
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The complaint history review indicated that there were no similar events for the reported lot.
 
Event or Problem Description
The clinic reported to the customer service the following event: "the shutter plug broke during use, on the patient".

Brand Name
SM.UNIV.CEMENT RESTRICTOR W/DI
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8174312
Report Number0002249697-2018-04072
Device Sequence Number1279461
Product Code JDI
UDI-Device Identifier07613153768258
UDI-Public07613153768258
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K924323
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB000-1185
Device Lot Number6M9628
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;